# SDR USAA20100714SB115

- Difficulty date: July 13, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- Aircraft time: 60,994 hours, 35,930 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Defective
- Location: Evac Slide
- Component: Evac Slide
- Component part number: D31354447
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING R2 DOOR ESCAPE SLIDE OPERATIONAL CHECK, THE ESCAPE SLIDE DID NOT FULLY DEPLOY.  THE BREAKAWAY LANYARD DID NOT BREAK, RESULTING IN ONLY HALF DEPLOYMENT.  MAINTENANCE REMOVED AND REPLACED THE R2 DOOR ESCAPE SLIDE.
